Q: Kelly Tuesday, August 24, 2004 11:31 PM
Subject: Many different types of supplements
How have you been?
I have a question for someone I know. He is in mid-50’s. He is not vegetarian or raw fooder. He is health-conscious, eats healthy, regularly gets exercises. He has discomfort time to time due to the enlarged prostate. He sometimes gets stressed out that he can’t sleep well.
He is so health-conscious that he takes so many different types of supplements: multi-vitamin, vitamin C, calcium (with magnesium and vitamin D), selenium, probiotic, melatonin, spirulina, tribulus, etc. I forget what other supplements he takes.
I am just little worried that he may take too many different types of supplements.
Does this seem to be too many? Have you seen someone like him? What may be the negative effect of taking too many supplements?
Please, e-mail me back.
Thank you. 🙂
A: Kelly, great to hear from you, you always have great questions!
- Enlarged prostate can result from a virus, inflammation, excess xeno-estrogens from plastics, skin care, hair care, lotions, cologne… He must eliminate these sources ASAP!
- Your friend looks like he is taking synthetic vitamins that have fillers and chemicals, and I highly recommend he eliminate them. Continued use of too many synthetic and single use isolated supplements will be stressful on the liver, especially since they are not natural source products. Read more on my articles on synthetic supplements
Whole food vitamins from MegaFood, Raw Code by Garden of Life or Vita Synergy are the better vitamin supplements.
A juice fast of 10-30 days or an alkaline diet of fruits and veggies.
A probiotic and quality spirulina would be advised long term.
Saw Palmetto or there or many herbal specific products that will help in the interim.
As well colon health is crucial! Your friend must take a multi faceted approach to the prostate.
- Diet. Fresh Squeezed Juice therapy, lots of raw veggies, and of course a proper ratio of fruits, veggies and, healthy raw fats . Overeating, too much acidic, cooked food will aggravate the condition.
Allergy medications have also been linked to many men having prostate problems!
Please Live Forever Healthy!